# SDR QXEA0202259

- Difficulty date: December 12, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LEFT NACELLE INBOARD SIDE OF SHEAR DECK HAS A CRACKED HOLE.  REPAIRED IAW WVAC EO DH8S-54-0690 AND HORIZON AIR EA 6-54-170.
